# SDR ASMF201901090008

- Difficulty date: November 10, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 23,013 hours, 2,945 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXYING, A FUEL LEAK WAS DETECTED IN THE LEFT WING; MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING FUEL QUANTITY IMBALANCE IN EACH TANK WITH FOLLOWING VALUES:  17.3 LH TANK, 16.8 RH TANK AND 4.5 CENTRAL TANK; SO IT WAS PERFORMED FUEL QUANTITY LEVELING INSIDE OF 16.8 TONS EVERY TANK IAW AMM 28-41-00, TESTED CORRECT.
